# SDR GTIA2024110438506

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 29,011 hours, 12,937 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054012205
- Condition: Damaged
- Location: Hyd System
- Part time: 205 hours, 105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON DEPARTURE Y RSVR OVHT-PERFORMED TROUBLESHOOTING IAW TSM 29-13-00-810-802-A, FOUND #2 HYD ENG DRIVEN  PUMP SHAFT SHEARED OFF. R/R #2 ENG HYD DRIVEN PUMP AND YELLOW E-PUMP CHECK VALVE IAW AMM 29-24-21 AND AMM 29-13-51. OPS CHECK GOOD. NO DEFECTS AND LEAK NOTED.
